Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: Klaus Doerk and Trevor Hawkes
Title: Finite soluble groups
Additional book information: De Gruyter Expositions in Mathematics, vol. 4, de Gruyter, Berlin and New York, 1992, x + 891 pp., US$148.00. ISBN 3-11-012892-6.

References [Enhancements On Off] (What's this?)

  • [1] Roger W. Carter, Nilpotent self-normalizing subgroups of soluble groups, Math. Z. 75 (1960/1961), 136–139. MR 0123603
  • [2] Peter Förster, Projektive Klassen endlicher Gruppen. I. Schunck- und Gaschützklassen, Math. Z. 186 (1984), no. 2, 149–178 (German). MR 741300, 10.1007/BF01161802
  • [3] Peter Förster, Projektive Klassen endlicher Gruppen. IIa. Gesättigte Formationen: ein allgemeiner Satz von Gaschütz-Lubeseder-Baer-Typ, Publ. Sec. Mat. Univ. Autònoma Barcelona 29 (1985), no. 2-3, 39–76 (German). MR 836516
  • [4] Peter Förster, Projektive Klassen endlicher Gruppen. IIb. Gesättigte Formationen: Projektoren, Arch. Math. (Basel) 44 (1985), no. 3, 193–209 (German). MR 784086, 10.1007/BF01237851
  • [5] Wolfgang Gaschütz, Zur Theorie der endlichen auflösbaren Gruppen, Math. Z. 80 (1962/1963), 300–305 (German). MR 0179257
  • [6] P. Hall, A note on soluble groups, J. London Math. Soc. 3 (1928), 98-105.
  • [7] -, A characteristic property of soluble groups, J. London Math. Soc. 12 (1937), 188-200.
  • [8] B. Huppert, Endliche Gruppen. I, Die Grundlehren der Mathematischen Wissenschaften, Band 134, Springer-Verlag, Berlin-New York, 1967 (German). MR 0224703
  • [9] Bertram Huppert and Norman Blackburn, Finite groups. II, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 242, Springer-Verlag, Berlin-New York, 1982. AMD, 44. MR 650245

Review Information:

Reviewer: Cheryl E. Praeger
Journal: Bull. Amer. Math. Soc. 29 (1993), 104-106
DOI: http://dx.doi.org/10.1090/S0273-0979-1993-00388-4